# SDR USAA2009070891745

- Difficulty date: June 9, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE BEAM INNER CHORD BETWEEN BS 294.5 TO BS 360 LBL 59.  REPLACED ANGLE BEAM INNER CHORD BETWEEN BS 294.5 TO BS 360 LBL 59 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17688-125.
